An existence result for a nonhomogeneous problem in R^2 related to nonlinear Hencky-type materials

TitleAn existence result for a nonhomogeneous problem in R^2 related to nonlinear Hencky-type materials
Publication TypeJournal Article
AuthorsMihailescu, Mihai, and Gheorghe Morosanu
Journal titleNonlinear Analysis, Series B: Real World Applications
Year2013
Pages1466–1476
Volume14
Issue3
Abstract

This paper investigates a nonlinear and non-homogeneous system of partial differential equations. The motivation comes from the fact that in a particular case the problem discussed here can be used in modeling the behavior of nonlinear Hencky-type materials. The main result of the paper establishes the existence of a nontrivial solution in an adequate functional space of Orlicz-Sobolev type by using Schauder’s fixed point theorem combined with adequate variational techniques.

LanguageEnglish
DOI10.1016/j.nonrwa.2012.10.009
Publisher linkhttp://www.sciencedirect.com/science/article/pii/S1468121812002271
Unit: 
Department of Mathematics and its Applications
File attachment: